# SDR DALA2016030401642

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 1150 BETWEEN LONGERON 29 - 30R.   THE FRAME ANGLE WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-30-3, 51-10-2, 51-10-2A, 51-10-3 PAR 21 AND 14 AND DWG 9936074.
